# SDR USAA000600

- Difficulty date: April 25, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 50,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH BY 1 INCH, BS 1661 LBL 22.  REMOVED AND INSTALLED NEW FABRICATED SECTION PER SRM 53-00-51.  (M)
